# SDR SIMA200224011

- Difficulty date: August 15, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND FRAME 258 TO HAVE A PREVIOUS REPAIR WITH ADDITIONAL CORROSION BEYOND SRM LIMITS.  REMOVED PREVIOUS REPAIR AND COMPLETELY REMOVED CORROSION BY CUT OUT.  PERFORMED EDDY CURRENT INSPECTION  AND FOUND DEFECTS.  FABRICATED A REPAIR DOUBLER, L SHAPED FILLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS004248 AND STANDARD SRM PRACTICES.  (M)
